# SDR MVH0064103

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 53408A
- Condition: Erratic
- Location: Eng Oil Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER INDICATION ERRATIC.  REMOVED.
